Differential and Integral Equations

Uniqueness of weak solutions to the Cauchy problem for the 3-D time-dependent Ginzburg-Landau model for superconductivity

Jishan Fan and Tohru Ozawa

Full-text: Open access

Abstract

We prove some uniqueness results for the Cauchy problem for the 3-D time-dependent Ginzburg-Landau (TDGL) model for superconductivity with the choice of the Lorentz gauge in the multiplier spaces (Morrey spaces) and in the inhomogeneous Besov spaces, respectively.

Article information

Source
Differential Integral Equations, Volume 22, Number 1/2 (2009), 27-34.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356038552

Mathematical Reviews number (MathSciNet)
MR2483010

Zentralblatt MATH identifier
1240.35231

Subjects
Primary: 35K55: Nonlinear parabolic equations

Citation

Fan, Jishan; Ozawa, Tohru. Uniqueness of weak solutions to the Cauchy problem for the 3-D time-dependent Ginzburg-Landau model for superconductivity. Differential Integral Equations 22 (2009), no. 1/2, 27--34. https://projecteuclid.org/euclid.die/1356038552


Export citation